Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Akhmedova E. N., Guseinov I. M. On Inverse Problem for Sturm – Liouville Operator with Discontinuous Coefficients. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2010, vol. 10, iss. 1, pp. 3-9. DOI: 10.18500/1816-9791-2010-10-1-3-9

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.01.2010
Full text:
(downloads: 130)
Language: 
Russian
Heading: 
UDC: 
517.984

On Inverse Problem for Sturm – Liouville Operator with Discontinuous Coefficients

Autors: 
Akhmedova E. N., Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences
Guseinov Idayat Magomed ogly, Gomel State University named after Francisk Skorina, Belarus
Abstract: 

In the paper uniqueness of reconstruction of the Sturm – Liouville operator with discontinuous coefficients by spectral data is proved and algorithm of construction of the potential is provided.

References: 
  1. Akhmedova E.N. The definition of one class of Sturm – Liouville operators with discontinuous coefficients by Weyl function // Proc. of IMM of NAS of Azerbaijan. 2005. V. XXII (XXX). P. 3–8.
  2. Гасымов М.Г. Прямые и обратные задачи спектрального анализа для одного класса уравнений с разрывными коэффициентами // Неклассические методы в геофизике: Материалы Междунар. конф. Новосибирск, 1977. С. 37–44.
  3. Гусейнов И.М., Пашаев Р.Т. Об одной обратной задаче для дифференциального уравнения второго порядка // УМН. 2002. Т. 57, № 3. С. 147–148.
  4. Юрко В.А. Введение в теорию обратных спектральных задач. М., 2007. 384 с.
  5. Левитан Б.М., Гасымов М.Г. Определение дифференциального оператора по двум спектрам // УМН. 1964. Т. 19, вып. 2. С. 3–63.
  6. Марченко В.А. Операторы Штурма – Лиувилля и их приложения. Киев, 1977. 331 c.
  7. Akhmedova E.N. On representation of solution of Sturm – Liouville equation with discontinuous coefficients // Proc. of IMM of NAS of Azerbaijan. 2002. V. XVI (XXIV). P. 5–9.
  8. Akhmedova E.N., Huseynov H.M. On eigenvalues and eigenfunctions of one class of Sturm – Liouville operators with discontinuous coefficients // Transactions of NAS of Azerbaijan. 2003. V. XXIII, № 4. P. 7–18.